Exact formula for Jacobi-Eisenstein series of square free discriminant lattice index
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 481-488
https://doi.org/10.4134/BKMS.b190342
Published online March 31, 2020
Ran Xiong
Tongji University
Abstract : In this paper we give an exact formula for the Fourier coefficients of the Jacobi-Eisenstein series of square free discriminant lattice index. For a special case the discriminant of lattice is prime we show that the Jacobi-Eisenstein series corresponds to a well known Eisenstein series of modular forms.
Keywords : Jacobi forms of lattice index, Fourier coefficients of Jacobi-Eisenstein series
MSC numbers : 11F50, 11M36
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd